# SDR YENA20110822325

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 13,725 hours, 8,409 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 923 BOS-ORD, AIR RETURN TO BOS DUE TO ABNORMAL VIBRATION AT V1 4.1 ON NR 2 ENGINE.  WENT BACK TO NORMAL AFTER TAKEOFF, BACK TO 4.2 ON CLIMB AND RETURNED NORMAL AFTER POWER WAS REDUCED.  THE TECHNICIAN PERFORMED VISUAL INSPECTION OF FAN AND LPT BLADES WITH NO FAULTS NOTED.  FAN LUBE AND TRIM BALANCE WERE ALSO ACCOMPLISHED AS PER EMM 72-00-00.
